# SDR ASAA11410358

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 43,971 hours, 24,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653969
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616 RT FRAME INNER CHORD CRACKED AT LOWEST FASTENER HOLE WL 200.  FOUND DURING NDI HFEC BOTTOM POSITION OF HOLE MARKED.  REPAIRED BS 616 RT FRAME INNER CHORD WL 200 PER T/C AD20102506 400 53 8 AND EA 400 53EA 06250.
